Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Solutions of first order differential equations which are solutions of linear differential equations of higher order

Author: Lawrence Goldman
Journal: Proc. Amer. Math. Soc. 10 (1959), 936-939
MSC: Primary 12.00
MathSciNet review: 0118718
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. R. Kolchin, Extension of differential fields, I, Ann. of Math. (2) vol. 43 (1942) pp. 724-729. MR 0007011 (4:72b)
  • [2] A. Loewy, Über die Irreduzibilität der linearen homogenen Substitusionsgruppen und Differentialgleichungen. Math. Ann. vol. 70 (1911) pp. 94-109.
  • [3] H. Poincaré, Sur les groupes des equations lineaires, Acta Math. vol. 4 (1884) pp. 201-311. MR 1554639
  • [4] J. F. Ritt, Differential algebra, New York, Amer. Math. Soc. Colloquium Publications, vol. 33, 1950. MR 0035763 (12:7c)
  • [5] L. Schlesinger, Handbuch der Theorie der linearen Differentialgleichungen, Leipzig, 1897.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.00

Retrieve articles in all journals with MSC: 12.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society